Browse by People

Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Number of items: 3.

Menoukeu Pamen, OO, Ouknine, Youssef and Tangpi, Ludovic
(2019) Pathwise Uniqueness of Non-uniformly Elliptic SDEs with Rough Coefficients. Journal of Theoretical Probability, 32 (4). 1892 - 1908.

Ramsden, L
(2018) Stochastic Risk Processes Applied to Insurance Capital Recovery Methods. PhD thesis, University of Liverpool.

Menoukeu Pamen, OO and Tangpi, Ludovic
(2019) Strong solutions of some one-dimensional SDEs with random and unbounded drifts. SIAM Journal on Mathematical Analysis, 51 (5). 4105 - 4141.

This list was generated on Sat Nov 13 02:47:46 2021 GMT.